Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Flucloxacillin making me feel shit

(3 Posts)
OhWhatAPalaver Fri 19-Aug-16 18:40:16

I'm 6 days in to a 7 day course of flucloxacillin for mastitis and I feel crap. I think I'm going to have to stop taking them. Feel like I've had a migraine for 5 days! Also my stomach is god awful with the runs and nausea. Keep getting random pains everywhere too. It's more than I can handle right now. I've been on a lot of antibiotics recently for other issues and it feels like they are wrecking my health. Has anyone else had this? I feel so out of it and it's making me panic somewhat.

NK346f2849X127d8bca260 Sat 20-Aug-16 23:03:36

I was horrendously ill on flucoxacillin with bloody diahroea and feeling sick that I had to change to Augmentin. Mine was also for Mastitis.

OhWhatAPalaver Tue 23-Aug-16 22:06:29

Thanks for the reply, glad it's not just me!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now